# SDR SWAA2013042415160

- Difficulty date: April 12, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 56,986 hours, 46,381 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Floor Support
- Part number: BAC1509100146
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX LONGITUDINAL FLOORBEAM CRACKED AT BS 663, LBL 24.8.  REMOVED AND REPLACED ANGLE PER SRM.
